# SDR USAA2008120992203

- Difficulty date: December 4, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FLOORBEAM VERTICAL STIFFENER AT BS 328, LBL 45.  REPAIRED FLOORBEAM VERTICAL STIFFENER AT BS 328, LBL 45 IAW B737 SRM 51-30-01 & BOEING DRAWING 65-45812.
